# SDR ASAA0080275

- Difficulty date: May 17, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59364311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON LONGERON 28L, FS 1200.  REMOVED DAMAGED MATERIAL AND INSTALLED NEW PIECES IAW ASA EA 5310-01814.  (M)
